How To Overcome Biduran?

Illustration of How To Overcome Biduran?
Illustration: How To Overcome Biduran? 1.bp.blogspot.com

, want to ask. Yesterday afternoon I ate shrimp, after consuming shrimp half an hour later the body felt itchy and red bumps appeared. Because the itching got worse, I took dextamine (dexamethasone 0.5mg + dexchlorpheniramine Maleate 2mg) 1 tablet. After taking the medicine, itching and bumps begin to disappear. But the itching came back again in the morning when I woke up until the biduran arose and I took dextamine again. I don’t feel like eating anything strange after a shrimp consumption, only eating fried rice at night. Is this because of the reaction from shrimp consumption? Or are there other causes? Even though, usually when I eat shrimp it’s also safe and strangely, why does the itch break up to 2x? How to treat it like what because it is very annoying? thank you

1 Answer:

Hello Ludwina,

Thank you for the question.

A body that feels itchy and has red bumps typically indicates an allergic reaction. Not only shrimp, many other substances that can trigger allergies in sensitive people, for example eggs, milk, medicine, nuts, cold, latex, dust mites, pollen, animal hair, and so on. This allergen can be very individual in nature, so sometimes it is indeed difficult to predict.

In addition to allergies, many more are actually other factors that can also make the skin feel itchy and red bumps, for example the use of tight clothing and heat, insect bites, skin infections or other organ systems, stress, excessive physical activity, fever, hormonal disorders, immune disorders, drug effects, and so on. As long as this cause has not been resolved, it is not impossible that the itching and bumps will continue to repeat.

The good thing is, you do not carelessly take anti-allergic drugs (as you did before) before it is diagnosed by your doctor that what you are experiencing is really caused by an allergic reaction. Because, the consumption of anti-allergic drugs carelessly is not without risk. Not infrequently, improper consumption of anti-allergic drugs will make you experience indigestion, impaired immunity, swelling, weight gain, even allergic reactions to the anti-allergic drug itself.

The good, if it appears itching and bumps are very disturbing, before taking any medicine, you first check yourself to the doctor or dermatologist. At home, as a preliminary treatment, it is safer if you:

 Do not scratch or rub excessively itchy skin Clean baths, use good quality water and room temperature, choose bath products that are non-irritative and hypoallergenic. After bathing, use towels and clothing that are clean, made from soft, and soft fibers. , or excessive panic Drink more water Do not consume food, drinks, or medications that might make you allergic. Stay away from other potential allergens as mentioned above. Keep yourself and the environment around you clean. Hope it helps.

: by

Related Question

Handling Of Diarrhea Patients?

Handling Of Diarrhea Patients?

(1 year ago)

sorry do you want to ask if a patient has acute diarrhea without dehydration is it better to give Rl 0.9 liquid or ORS? if Rl why and if ORS why? That is all and thank you...

Headache Around The Eyebrows That Spread To The Back Of The Head?

Headache Around The Eyebrows That Spread To The Back Of The Head?

(1 year ago)

Good morning, I’m a 21-year-old woman. Already 6 days I feel a headache but above the left eyebrow and it feels very painful, when I wake up, the pain is unbearable to the ba...

The Possibility Of Pregnancy Exceeds The Month In The Second Pregnancy?

The Possibility Of Pregnancy Exceeds The Month In The Second Pregnancy?

(1 year ago)

Hello I am now pregnant 2 … already 38 weeks. In the first pregnancy, I experienced more births. Failed induction requires that I sc. Is d this 2nd pregnancy. Can it happen a...

Leave a Reply

Your email address will not be published. Required fields are marked *